Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Book Reviews

Book reviews do not contain an abstract. You may download the entire set of reviews from this issue using the links below.

Journal: Quart. Appl. Math. 69 (2011), 403-404
DOI: https://doi.org/10.1090/S0033-569X-2011-01270-6
Published electronically: March 23, 2011
Review copyright: © Copyright 2011 Brown University
Full text of review: PDF

Pattern Theory: The stochastic analysis of real-world signals, by David Mumford and Agnes Desolneux
A K Peters, Ltd., 407 pp., $79.00

American Mathematical Society